MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a tecnis model zct150 intraocular lens (iol) was explanted from a female patient's eye because she decided she wanted a symfony lens.Nothing was wrong with the zct150 lens.A zxt150 11.0 diopter iol was implanted and the patient is doing fine.
 
Additional Manufacturer Narrative
Correction: upon further review of this file it was determined that the initial medwatch report was filed in error as it is a duplicate of report 9614546-2017-00596.No further information will be submitted under this medwatch number.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6699520
Report Number9614546-2017-00602
Device Sequence Number10777409
Product Code HQL
UDI-Device Identifier05050474551978
UDI-Public(01)05050474551978(17)190805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/05/2019
Device Model NumberZCT150
Device Catalogue NumberZCT150U115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;